Free access
Volume 17, Number 4, October-December 2011
Page(s) 1088 - 1100
DOI http://dx.doi.org/10.1051/cocv/2010035
Published online 23 August 2010
  1. H.O. Fattorini and D.L. Russell, Exact controllability theorems for linear parabolic equations in one space dimension. Arch. Rational Mech. Anal. 43 (1971) 272–292. [MathSciNet]
  2. H.O. Fattorini and D.L. Russell, Uniform bounds on biorthogonal functions for real exponentials with an application to the control theory of parabolic equations. Quart. Appl. Math. 32 (1974) 45–69. [MathSciNet]
  3. A.V. Fursikov and O.Y. Imanuvilov, Controllability of Evolution Equations, Lect. Notes Ser. 34. Seoul National University Research Institute of Mathematics, Global Analysis Research Center, Seoul (1996).
  4. G. Lebeau and L. Robbiano, Contrôle exact de l'équation de la chaleur. Comm. Partial Diff. Eq. 20 (1995) 335–356. [CrossRef] [MathSciNet]
  5. G. Lebeau and E. Zuazua, Null-controllability of a system of linear thermoelasticity. Arch. Rational Mech. Anal. 141 (1998) 297–329. [CrossRef] [MathSciNet]
  6. S. Micu and E. Zuazua, On the controllability of a fractional order parabolic equation. SIAM J. Control Optim. 44 (2006) 1950–1972. [CrossRef] [MathSciNet]
  7. L. Miller, On the controllability of anomalous diffusions generated by the fractional Laplacian. Math. Control Signals Systems 18 (2006) 260–271. [CrossRef] [MathSciNet]
  8. L. Miller, A direct Lebeau-Robbiano strategy for the observability of heat-like semigroups. Preprint, available at http://hal.archives-ouvertes.fr/hal-00411846/en/ (2009).
  9. H.L. Montgomery, Ten lectures on the interface between analytic number theory and harmonic analysis, CBMS Regional Conference Series in Mathematics 84. Published for the Conference Board of the Mathematical Sciences, Washington (1994).
  10. T.I. Seidman, How violent are fast controls. III. J. Math. Anal. Appl. 339 (2008) 461–468. [CrossRef] [MathSciNet]
  11. M. Tucsnak and G. Weiss, Observation and control for operator semigroups. Birkhäuser Advanced Texts: Basler Lehrbücher, Birkhäuser Verlag, Basel (2009).
  12. P. Turán, On a theorem of Littlewood. J. London Math. Soc. 21 (1946) 268–275. [CrossRef] [MathSciNet]